The intrinsic XFEM for two-fluid flows

Research output: Contribution to journalArticleResearchpeer-review

Original languageUndefined/Unknown
Pages (from-to)437 - 471
JournalInternational journal for numerical methods in fluids
Volume60
Publication statusPublished - 2009

Cite this

The intrinsic XFEM for two-fluid flows. / Fries, T.P.

In: International journal for numerical methods in fluids, Vol. 60, 2009, p. 437 - 471.

Research output: Contribution to journalArticleResearchpeer-review

@article{8723b744aa4b40118e1b716d1eebcd17,
title = "The intrinsic XFEM for two-fluid flows",
author = "T.P. Fries",
year = "2009",
language = "undefiniert/unbekannt",
volume = "60",
pages = "437 -- 471",
journal = "International journal for numerical methods in fluids",
issn = "0271-2091",
publisher = "John Wiley and Sons Ltd",

}

TY - JOUR

T1 - The intrinsic XFEM for two-fluid flows

AU - Fries, T.P.

PY - 2009

Y1 - 2009

M3 - Artikel

VL - 60

SP - 437

EP - 471

JO - International journal for numerical methods in fluids

JF - International journal for numerical methods in fluids

SN - 0271-2091

ER -